Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

is it safe to take vicodin while pregnant? im 15 weeks and the ER doctor prescribed them to me for stomach pain...but i dont know im still worried

Answer Question
 
amanda37895786

Asked by amanda37895786 at 12:30 AM on May. 19, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (14)
  • i wouldn't take it.
    GreekMama28

    Answer by GreekMama28 at 12:31 AM on May. 19, 2009

  • This is what my doctor gave me for my headaches when I was pregnant with my last one.

    itsallabtthem84

    Answer by itsallabtthem84 at 12:31 AM on May. 19, 2009

  • I was told by my doctor the only pain medicine that is safe to take is Tylenol. Personally I wouldn't take it if I was you but you can always as your OB if its safe or not.
    Ash9724

    Answer by Ash9724 at 12:33 AM on May. 19, 2009

  • well if the doctor prescribed it and he knew you were pregnant than I think it should be safe
    Breezy1988

    Answer by Breezy1988 at 12:33 AM on May. 19, 2009

  • i would call and double check with your OB
    vampire2007

    Answer by vampire2007 at 12:41 AM on May. 19, 2009

  • Screw that. I wouldn't take it if it was me. You could call obgyn & double check if you really want to but I would try not to take anything unless you really need to then I would take tylenol. good luck! -good to be concerned for your baby's safety, we need more mamas like you! ( In general, not on cafemom 4 the record )
    whispers2005

    Answer by whispers2005 at 12:56 AM on May. 19, 2009

  • thanks for everyones responses..ive decided to not take it..just in case. id rather just suck it up and deal with the pain. maybe take some tylenol instead.
    amanda37895786

    Answer by amanda37895786 at 12:59 AM on May. 19, 2009

  • I wouldn't take it. ER doctors aren't specialized in anything except emergencies and know nothing about pregnancy or children.
    Anonymous

    Answer by Anonymous at 1:01 AM on May. 19, 2009

  • but save it for after the baby!!!
    Anonymous

    Answer by Anonymous at 1:01 AM on May. 19, 2009

  • I'm not a doctor but I'd say HELL NO don't take it. It's got a narcotic in it! What are they thinking? Are you doing the gentle stretches and relaxing and drinking lots of water?
    admckenzie

    Answer by admckenzie at 1:09 AM on May. 19, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN